U.S. doctors online nowAsk doctors free
United Kingdom
A 26-year-old female asked:

Why is nausea and vomiting a symptom of a uti?

1 doctor answer1 doctor weighed in
Dr. James Lin
A Verified Doctoranswered
Urology 53 years experience
Here are some ...: Most adult females with UTIs just have some irritative urination with no systemic symptoms such as nausea or vomiting. So, it's worthwhile to consider if there is any drug-related side effects. How long have you used nitrofurantoin, which is known to cause some GI-upset in some users? To solve such health-related uncertainty, bring the detailed Hx to see Doc for more timely evaluation & counseling
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

United Kingdom
A 26-year-old female asked:

Why do I have so much nausea and vomiting with my uti?

1 doctor answer2 doctors weighed in
Dr. Abraham Morse
A Verified Doctoranswered
30 years experience
Not typical: nausea and vomiting are not typical symptoms of UTI. SOmeitmes an antibiotic prescribed for UTI can cause stomach upset. hope this helps
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 17, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.